# SDR UIEA2021040200794

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 65B1956047
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, LH WING INBD REAR SPAR TANK NO. 2 AFT M223 PUMP MOTOR..  REMOVE DAMAGE PART IAW SRM 51-40-02 REV 91. INSTALL NEW PART IAW SRM 51-40-02 REV 91 AND BOWING DWG NO 11241001 SHEET 3 REV F. CONDITION CHK NORMAL AND JOB COMPLETED.
